# SDR SWAA2022012801299

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT BS 332.10 TO BS 344; RBL 55 WL 208 HAS DAMAGE / REPAIRED DAMAGED CREASE BEAM WEB AT BS 332.10 TO 344. RBL 55 WL 208 IAW ATS ER 17-03162 REV IR AND SWA EA 1-753-31451 REV IR
